Wednesday, August 8, 2012

Side effects- Femara Land-

So, it seems the jump from 5mgs of Femara up to 7.5 mgs makes a BIG difference in the side effects. Yikes.
I am dealing with nasty joint pain, and muscle aches, heart palpitations, ovary pain, bloating, and hot flashes to name a few. I would compare it to the clomid hell I encountered once before. Up until now, Femara seemed to have NO side effects at all, but I must say, this time is wayyyyyy different. I do believe it will all be worth it at the end. I Just was caught off guard is all.

On another note-
I wore my angel baby necklace today. It felt great. It looked beautiful, and I really smiled when I looked down and saw all the gem stones twinkling in the sun light...It felt like a step in the right direction....Hopefully more to come.

7 comments:

  1. Hoping I get to go on Femara shortly after surgery. I haven't read much about side effects for Femara either. Hopefully these are short-lived for you! Fingers crossed it does the trick <3

    ReplyDelete
    Replies
    1. It has never been this bad before!! But it is pretty short lived- The worst is the 2 hours after taking the med- so take it at night before bed- I have been taking it in the afternoon- cause I never had issues with femara before- I am def sticking with before bed now...LOL...still, having a super awesome ovulation out weights the side effects...LOL =P
      Good luck! I would go on femara any day over clomid! I respond well too, usually 3 follies each time.

      Delete
  2. everyone is always touting femara as the "side effect-free clomid". good to know...

    ReplyDelete
    Replies
    1. Yea- at lower doses, 5 mgs and under I never really left a thing different. THIS time, it is different! It could have something to do with coming off BCP's too though and straight into a medicated cycle...

      Delete
  3. Very interesting! I was actually surprised to learn that some people even respond better to lower doses of Femara, so 2.5 might be better for some than 5 mg. Supposedly more doesn't always equate a stronger O....at least according to the book Making Babies. I don't know how many people have that sort of backwards response though. I'm guessing "most" people do respond to higher dosages. Hope you get through the side effects and onto your super O in record time!

    ReplyDelete
  4. I am a newbie to your blog, found you thru a friend of a friend's..Just wanted to let you know that I think you are AMAZING-ZING-ZING!! Your honesty, your strength, your FAITH in God, it is all such an honor to read. Thank you for sharing. You have an awesome testimony and it's such an inspiration to know that I am not the only one on on this crazy train of infertility or TTC month after month..I never knew just how many ladies are affected until I discovered the blog world. You definitely have a way with words; I can never express how I am feeling into words but reading your blog I am thinking 'THAT is EXACTLY HOW I FEEL!' You and your sweet family are in my prayers, and I am looking forward to reading more of your journey and knowing one day you will have your rainbow, and I will finally be a Mommy!

    ReplyDelete
    Replies
    1. Thank you so much for your kind words! I appreciate it so very much! <3 I love the blogging world too- I have met so many amazing women all over- dealing with this kind of thing- and it helps it feel a little less isolating- Thanks again for the encouragement! <3

      Delete

Thanks for any and all comments, I don't always have time to respond, but I appreciate each and every one of them....I also thank you for being respectful while commenting on my blog-